Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash due to Atripla
May 13, 2009

Thank you for previous response about switching to a boosted PI if stopping ATripla. I saw my doctor today and she suggested to stop Atripla for two-three weeks to get it out of system and then go on Truveda and Reyataz (no mention of boosted PI). She let me continue on Atripla for a few more weeks and to take benadryl but if rash does not improve she recommended to stop Atripla. Would this be a good combination? Is either Truveda or Reyataz a boosted PI? Thank you.

Response from Dr. Henry

Reyataz needs to be boosted with ritonavir if used with Truvada. Can often switch directly from Atripla to Truvada + ritonavir/atazanavir. If the Atripla is stopped completely I recommend using a boosted PI for 10-14 days to prevent resistance to efavirenz from developing. KH



Previous
CD4 & viral load
Next
Face rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement